Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain,discomfort in hands, muscle spasms, irregular happenings. What could this be?

My husband is having pain and discomfort in both of his hands. It starts all of the sudden and is painful. The only thing that he can do to make the pain go away is to try and flex his hands. When the pain does finally go away, he has muscle spasms. It does get worse with hot or cold weather. When the pain hits, he says it is very sharp and then dulls. It does not matter if he is using his hands alot or not, it happens. It doesn t happen every day or at the same time. He can go a week, or a couple weeks with out it happening. We are unsure what it could be
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
is he a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor